# SDR CHQA201100273

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 24,958 hours, 21,288 cycles
- Engine: Allsn AE3007A
- Engine time: 19,447 hours, 16,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  UPON FURTHER INSPECTION, MAINTENANCE FOUND SHORTED WIRES TO THE LIGHTING ASSEMBLY.  REPLACED THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT ASSEMBLY AND THE NUMBER 1 EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTE.
